# SDR IPXA2025100196817

- Difficulty date: September 9, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 92,928 hours, 21,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BILGE AREA STA 5-53 TO 5-73 LONGERON 48L HAS CORROSION.    74-049 ATA CODE 53 QC AUDIT C/W
